Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On asymptotic behavior of perturbed nonlinear systems


Authors: R. E. Fennell and T. G. Proctor
Journal: Proc. Amer. Math. Soc. 31 (1972), 499-504
MathSciNet review: 0287099
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A version of the variation of constants formula for nonlinear systems is used to study the comparative asymptotic behavior of the systems $ x' = f(t,x)$ and $ y' = f(t,y) + g(t,y)$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0287099-3
PII: S 0002-9939(1972)0287099-3
Keywords: Asymptotic behavior, perturbed nonlinear differential equations, variation of constants, Schauder fixed point theorems, asymptotic equivalence
Article copyright: © Copyright 1972 American Mathematical Society